Stochastic systems 2013

Zhang, W, Xie, X, Khoo, Sui Yang, Wang, G and Li, W 2013, Stochastic systems 2013, Mathematical Problems in Engineering, vol. 2013, doi: 10.1155/2013/924065.

Attached Files
Name Description MIMEType Size Downloads

Title Stochastic systems 2013
Author(s) Zhang, W
Xie, X
Khoo, Sui Yang
Wang, G
Li, W
Journal name Mathematical Problems in Engineering
Volume number 2013
Publisher Hindawi
Publication date 2013-10-07
ISSN 1024-123X
Language eng
DOI 10.1155/2013/924065
Field of Research 01 Mathematical Sciences
09 Engineering
HERDC Research category C4.1 Letter or note
ERA Research output type X Not reportable
Persistent URL

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 10 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 18 Oct 2017, 09:31:00 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact